# SDR SWAA2024100934986

- Difficulty date: September 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SUPPORT ANGLE LOCATED AT BS 947.5 BTW STRG 25R AND STRG 25L AT AFT CARGO COMPARTMENT 2024-528883<[01] REPLACED SUPPORT ANGLE LOCATED AT BS 947.5 BTW STRG 25R AND STRG 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH:9 AND SRM 51-40-02 AND DRAWING 149A8117 SHEET:6 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED AT BS 947.5 BTW STRG 25R AND STRG 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH:9 AND SRM 51-40-02 AND DRAWING 149A8117 SHEET:6 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
